Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 3, Issue 3, Pages 203-215
http://dx.doi.org/10.1155/S1024123X97000537

Robust stability of nonlinear piecewise deterministic systems under matching conditions

Mechanical Engineering Department, École Polytechnique de Montréal, P.O. Box 6079, Station, “Centre-ville”, Montréal, Que., Canada

Received 6 March 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. K. Boukas and H. Yang, “Robust stability of nonlinear piecewise deterministic systems under matching conditions,” Mathematical Problems in Engineering, vol. 3, no. 3, pp. 203-215, 1997. https://doi.org/10.1155/S1024123X97000537.